Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Fluctuation relations for a driven Brownian particle

From Thermodynamics of Computation
reference groups
Stochastic Thermodynamics
author-supplied keywords
keywords
authors
A. Imparato
L. Peliti
title
Fluctuation relations for a driven Brownian particle
type
journal
year
2006
source
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
volume
74
issue
2
link
https://www.mendeley.com/catalogue/384c69cc-79d4-3d72-8335-21ccaf53ce47/(0)

Counts

Citation count
54
Page views
0

Identifiers

  • doi: 10.1103/PhysRevE.74.026106 (Google search)
  • issn: 15393755
  • sgr: 33746896183
  • scopus: 2-s2.0-33746896183
  • pui: 44188159